# SDR CA190710003

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 2,355 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: 22129BC080104L
- Condition: Damaged
- Location: Bolt Head
- Part time: 2,685 hours
- Component: Closure Plate
- Component part number: 350A23404504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER BOLT ON CLOSURE PLATE WAS FOUND LOOSE DURING A DAILY INSPECTION. UPON REMOVAL OF CLOSURE PLATE IT WAS FOUND THAT THE BOLT HAD BEGUN TO ABRADE THROUGH THE CLOSURE PLATE, ELONGATING ITS BOT HOLE AND THE BOLT HEAD ITSELF WAS ABRADED DOWN PAST NOMINAL DIMENSION. (TC# 20190710003)
